# SDR CALA2018020200462

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 53,791 hours, 23,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: BR963160
- Part serial: 6418
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SLIDE COVER CRACKED. REPLACED RIGHT OVERWING SLIDE PER AMM25-62-42-400. ALL OPS CKS GOOD.
